# SDR SIMA20120327001

- Difficulty date: March 27, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 21,046 hours, 18,143 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2892 THE CREW REPORTED THE RIGHT OVERWING EMERGENCY EXIT DOOR UPPER HANDLE WAS INSTALLED UPSIDE DOWN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-INSTALLED RIGHT OVERWING EMERGENCY HANDLE TO CORRECT POSITION IAW AMM 25-23-03.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
